# SDR F3LA2024092300142

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N347FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08811
- Aircraft time: 17,894 hours, 8,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Part serial: 162033
- Condition: Failed
- Location: Zone 200
- Part time: 17,894 hours, 8,082 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001334222-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INCOMING CHECKS FOUND EPSU BATTERIES  10 WL INPO REPLACEMENT REQUIRED IAW AMM 33-51-38-000-002-A REV. 99.   REPLACED EPSU BATTERY AND POWER SUPPLY 10WL IAW AMM 33-51-38-400-002-A REV. 99.
